Received Aug 18, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 5 | 37r35 | IM / LA |
Site: Pain at Injection Site-Severe, Systemic: Confusion-Medium, Systemic: Dizziness / Lightheadness-Severe, Systemic: Exhaustion / Lethargy-Severe, Systemic: Fainting / Unresponsive-Severe, Systemic: patient has history of siezures and fainting episodes-Severe, Systemic: Flushed / Sweating-Severe, Systemic: Neurological Disorder (diagnosed by MD)-Medium, Systemic: Seizure-Medium, Additional Details: Patient, fainted with facial discolration: blue in color. Mom called EMT, pharmacy attended patient untill EMT arrived. Puls ox was taken by pharmacy staff: spo2 98-100%, HR 67-80. Pharmacy also cooled patient down with cool rags and gave patient cold water to drink. By the time EMT arrived patient was recovering and alert.
not sure